# SDR ASAA11710266

- Difficulty date: August 21, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N623AS
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 37,798 hours, 16,494 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: 571411
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HOLD OPEN LATCH WILL NOT RELEASE.  LUBED L1 HOLD OPEN LATCH, OPS CHECKS GOOD.
